RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 14, Issue 2(86)  


$\varepsilon$-entropy and $\varepsilon$-capacity of sets in function spaces
A. N. Kolmogorov, V. M. Tikhomirov
3
Some problems in the theory of quasi-linear equations
I. M. Gel'fand
87
Construction of a generalized solution of the Cauchy problem for a quasi-linear equation of first order by the introduction of “vanishing viscosity”
O. A. Oleinik
159
Uniqueness and stability of the generalized solution of the Cauchy problem for a quasi-linear equation
O. A. Oleinik
165
Theory of representations and theory of automorphic functions
I. M. Gel'fand, I. I. Pyatetskii-Shapiro
171

Scientific notes and problems
Uniqueness of the solution of the Cauchy problem for a class of quasi-linear hyperbolic systems
A. S. Kalashnikov
195
Some asymptotic properties of the generalized solution of the Cauchy problem for a quasi-linear equation of first order
N. N. Kuznetsov
203
Construction of the generalized solution of the Cauchy problem for a quasi-linear equation
N. N. Kuznetsov, B. L. Rozhdestvenskii
211
Conservativeness of systems of quasi-linear equations
B. L. Rozhdestvenskii
217

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
219

Mathematical Events in the USSR and abroad
International Congress of Mathematicians in Edinburg
N. K. Bari, D. E. Men'shov
235
Algebra at Edinburg Congress
A. G. Kurosh
239
Impression of International Congress of Mathematicians in Edinburg
I. R. Shafarevich
243
Partial differential equations at the International Congress in Edinburg
O. A. Oleinik, S. L. Sobolev
247
Ordinary differential equations at the International Congress in Edinburg
V. V. Nemytskii
251
All-Union Conference on Probability Theory and Mathematical Statistics
G. A. Ambartsumian, S. Kh. Tumanyan
253
Meeting on Differential Equations in Yerevan
R. A. Aleksandryan, V. Karabegov
259

Letters to the Editor
Errata
A. F. Lapko, L. A. Lyusternik
262
To the Editorial Board of Uspekhi Matematicheskikh Nauk
I. I. Ogievetskii
262
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019